Equaline Congestion Relief, Non-Drowsy, Coated Tablets

Gluten free. Ibuprofen 200 mg. Pain reliever/fever reducer (NSAID). Phenylephrine hydrochloride 10 mg. Nasal decongestant tablets. Compare to Advil Sinus Congestion & Pain active ingredients (This product is not manufactured or distributed by Pfizer Inc., distributor of Advil Sinus Congestion & Pain). Sinus Congestion & Pain: nasal congestion; sinus pressure; nasal swelling; headache; fever; body aches. One tablet dose. See new warnings. 100% Quality Guaranteed: Like it or let us make it right. That's our quality promise. supervaluprivatebrands.com Other information: Store at 68-77 degrees F (20-25 degrees C). Avoid excessive heat above 40 degrees C (104 degrees F). Real all warnings and directions before use. Keep carton.